MathSciNet Relay Station
MathSciNet bibliographic data
MR884259 (88e:65022) 65D30 (41A55 65D32)
Rabinowitz, Philip Numerical integration in the presence of an interior singularity. J. Comput. Appl. Math. 17 (1987), no. 1-2, 31–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement